MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR VACUUM CANISTER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR VACUUM CANISTER; BIOPSY INSTRUMENT
Model Number SCCAN01
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the two malfunctions was provided and a lot history review was performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive for device markings or labelling problem as no objective evidence has been provided to confirm any alleged deficiency with the device.A photo was provided for investigation, but is a photo of a different lot and does not provide any additional information to the malfunction.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model sccan01 biopsy instrument allegedly experienced a device markings issue.This information was received from various sources.Of the two malfunctions, no patients were involved and as such the age, weight, and gender of the intended patient¿s was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the two malfunctions was provided and a lot history review was performed.The devices for both malfunction has not been returned for evaluation, however, one photo for each malfunction was provided.A photo for one malfunction is provided from a different lot and does not provide any additional information to the malfunction.One photo was provided for another malfunction, however, the investigation for this malfunction is currently underway.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the two malfunctions were provided and a lot history review was performed.The devices for both malfunctions have not been returned for evaluation, however, one photo for each malfunction was provided.A photo for one malfunction was provided from a different lot and does not provide any additional information to the malfunction.One photo was provided for another malfunction, however, the investigation unconfirmed for both the reported mislabeled product issue.A definitive root cause could not be determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR VACUUM CANISTER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9205692
Report Number2020394-2019-04079
Device Sequence Number19492859
Product Code KNW
UDI-Device Identifier10801741086691
UDI-Public(01)10801741086691
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSCCAN01
Device Catalogue NumberSCCAN01
Device Lot NumberVTCR0002
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
06/30/2020
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date01/07/2020
07/07/2020
Patient Sequence Number1